# SDR CALA2013121393663

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 93,053 hours, 10,333 cycles
- Engine: Pwa PW4056
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shield
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT DRIP SHIELD REPAIR DISCREPANCIES FOUND WHILE ACCOMPLISHING ROUTINE TASK CARD 295190303.  DRIP SHIELD REPAIRED IAW ECRA 2551-01148.
